Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took antibiotic in early pregnancy. Found gestational sac, no fetal pole. Prescribed susten. Suggestion?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
my LMP ON 6/2/2013
doctor prescribed BHCG on 12-3 2013 nd hcg leval was 296.7nd after 48 hours hcg leval was 197.5 nd doc told me pregnancy XXXXXXX nd prescribed me to take antibiotics (sifran-oz, pantop,biglac) i took the medicine.
ON 23 march, 2013 i went for a chequeup,doctor examine TVS nd found G sac in utrus but no fetal node seen.
NOW doctor prescribed me medicine (SUSTEN200,FOLIC ACID)for next 15 plz tell me antibiotics taken by me r harmful for pregnancy
Posted Sun, 14 Apr 2013 in Pregnancy
Answered by Dr. Kulsoom Qureshi 19 minutes later
Thanks for writing in.
The antibiotic you have taken is definitely not for a pregnant lady & is not considered safe.
I don't know the indication of giving antibiotics but I think your doctor have given you this medicine as your Beta hCG levels were falling which is a sign of a failing pregnancy.
In addition, your recent ultrasound is also not very reassuring as there is no fetal pole. It may just be a blighted ovum ( empty sac ). If you are confused about your ongoing pregnancy you may go for a repeat Beta hCG before starting pregnancy medicine.
Hope I have addressed your concerns. Please feel free to contact back if you have any question.
Best regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor